Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause for upset stomach?

I had a tooth extracted and another one filled on Friday. Today is Tuesday and I am still experiencing an upset stomach. It has improved some. I was having to go to the bathroom immediately after eating. I didn't eat anything on Sunday and only a bowl of oats on Monday evening. The oats stayed on my stomach for about 5 hours. Since then I have gone to the bathroom about every 2 hours. The bowel movements are very loose but not much. I also have a lot of gas on my stomach. My stomach was cramping on Saturday and Sunday. I feel fine now just the bathroom issue concerns me. I took pain medicine (hydrocodon-acetaminophen) on Friday and Saturday morning. Could this be the result of the dental work, novocaine, pain medicine?
Wed, 10 May 2017
Report Abuse
General Surgeon 's  Response
Respected user, hi I evaluated your query thoroughly.
* Case of drug induced Gastritis .
- stop any pain killer
- avoid oily / spicy / nonveg / beverages
- light diet in small amounts at regular intervals
- avoid prolong fast / overeating
- avoid stress / anxiety
- regular sound sleep of 8 hours
- remain ambulatory , light exercises help
- antacid tablets & antacid syrup morning & evening 1 hour before meals
for 3 days
- maintain hydrations by plenty of liquids
- keep BP , Blood sugar , weight under control
- consult later doctor if at all required
Hope this helps you
Welcome for any further assistance
Thanks for using HCM & giving us an opportunity to assist you
Wishing you fine recovery
Regards dear take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What is the cause for upset stomach?

Respected user, hi I evaluated your query thoroughly. * Case of drug induced Gastritis . - stop any pain killer - avoid oily / spicy / nonveg / beverages - light diet in small amounts at regular intervals - avoid prolong fast / overeating - avoid stress / anxiety - regular sound sleep of 8 hours - remain ambulatory , light exercises help - antacid tablets & antacid syrup morning & evening 1 hour before meals for 3 days - maintain hydrations by plenty of liquids - keep BP , Blood sugar , weight under control - consult later doctor if at all required Hope this helps you Welcome for any further assistance Thanks for using HCM & giving us an opportunity to assist you Wishing you fine recovery Regards dear take care.